On the approximation of functions by polynomials and entire functions of exponential type

Authors

  • R. M. Trigub Донец. нац. ун-т

Abstract

We present a brief survey of works in the approximation theory of functions known to the author and connected with V. K. Dzyadyk’s scientific publications.

Downloads

Published

25.02.2019

Issue

Section

Research articles

How to Cite

Trigub, R. M. “On the Approximation of Functions by Polynomials and Entire Functions of Exponential Type”. Ukrains’kyi Matematychnyi Zhurnal, vol. 71, no. 2, Feb. 2019, pp. 293-00, https://umj.imath.kiev.ua/index.php/umj/article/view/1439.